News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: Heartburn plus sharp head pains


 gueritasabrosa - Tue Dec 28, 2004 12:29 pm

I was dxd with Hpylori several years ago, but it has not been treated. I was taking some medication for heartburn relief for several years, but have been off now for about 1 and a half years. Currently, I just treat it with tums. My concern is that when I get bad hearburn pain, there is a pain that travels up my chest into my forehead. Is this normal?? How is this related? Also, is there any other form of treatment for Hpylori other than medication (such as laser surgery)? I am TERRIBLE at taking medication, and the medication regimen the dr wanted to put me on was one that I knew would be futile, so that is why I did not do it. Any help?
 charmedone05 - Sun Jan 02, 2005 2:04 am

I know that I have acid reflux really bad. I have heartburn everything really bad. Well right now I am on Prevacid. But lately it hasn't been helping me that much. I have stayed away from caffeine and most of the other things that can cause bad gas and things. Well the Prevacid definately has been helping with the whole acid reflux part but it hasn't been helping that much with anything else. I was taking over the counter things for a while like Zantac and that didn't even help. Well a while ago I got sick from all of the gas building up inside of me I guess and this when I was on my medicine I was nausous for about three days I felt really sick, and the first day I even threw up. Then I switched to Zantac again and that made me feel better. I am starting to think that nothing is going to help me for good. Oh and is prevacid as good as nexium? I know that Nexium will heal your esophagus or whatever but will prevacid do that too. If there is any way that you could help me then please do so. It would be greatly appreciated. Thank You.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here